# SDR SWAA2024062588997

- Difficulty date: May 22, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 66,809 hours, 39,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 344-360 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMP CORROSION ON INTERCOSTAL BS 344-360 S23L.   PARTIALLY INSTALLED INTERCOSTAL IAW SRM 51-40-02 & DWG 141A8131.  REMOVED AND REPLACED INTERCOSTAL BS 344-360, S23L IAW 51-40-02, & DWG 141A8131.   APPLIED EWIS PROTECTION AS REQUIRED IAW AMM 20-60-07-913-801. REMOVED INTERCOSTAL BS 344-351.2, S23-24L IAW SRM 51-40-02-0G-0.  BLENDED CORROSION ON INTERCOSTAL BS 344-360, S23L IAW SRM 51-10-02-0G-0. CHECKED LIMITS,  ORIGINAL MATERIAL 0.063', MATERIAL REMOVED 0.023' & MATERIAL REMAINING 0.040', FOUND TO BE OUT OF LIMITS IAW SRM 53-00-04-1A-1 4.B (2) (A) (1) FIGURE 102 DETAIL I.  LOCATED AND DRILLED NEW PART IAW SRM 51-40-05-0G-0. INSTALLED INTERCOSTAL IAW SRM 51-40-02 & DWG 141A8131.
